# SDR TRBA20120720001

- Difficulty date: July 20, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR72
- Aircraft serial: 429
- Aircraft time: 34,507 hours, 31,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000
- Part serial: 210
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION,  FOUND AFT EMERGENCY LIGHT BY GALLEY AREA INOPERATIVE. AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD EMERGENCY POWER SUPPLY IAW  JIC 33-51-21. OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
